# SDR HALA2011120300564

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 37,244 hours, 6,980 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 35054367
- Part serial: 1764
- Condition: Failed
- Location: Rt Engine
- Part time: 11,066 hours, 1,987 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGINIFICANT SYS - RT ENGINE START VALVE WOULD NOT OPEN.  REPLACED RT ENGINE START VALVE IAW MM 80-11-02, REPLACED RT ENGINE STARTER IAW MM 80-11-01. ROTATION GOOD.
